# SDR Q2SA20160214242

- Difficulty date: February 14, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N494SA
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 41,460 hours, 35,968 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Smoke
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, TOWER CALLED SMOKE FROM LT WING REJECTED TO AT 122 KTS.  FIRE RESCUE INSPECTION REPORT, NO SMOKE FUEL FROM LT WING. BRAKE ENERGY WAS IN CAUTION RANGE.
